MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRANS CHAIR,ALUM,8" WHL,19" 300 LB, BLUE

MEDLINE INDUSTRIES, LP MEDLINE; TRANS CHAIR,ALUM,8" WHL,19" 300 LB, BLUE
Catalog Number MDS808200ABE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that upon delivery, the brake was bent and will not release.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that upon delivery, the brake was bent and will not release.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR,ALUM,8" WHL,19" 300 LB, BLUE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield, IL 60093-2753
MDR Report Key25611119
Report Number1417592-2026-02910
Device Sequence Number14813567
Product Code INM
UDI-Device Identifier00884389150835
UDI-Public00884389150835
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200ABE
Device Lot Number73625120001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown